Principal series whittaker functions on

Takuya Miyazaki, Akayuki Oda

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


We consider Whittaker model for generalized principal series representations of the real sympletic group of degree 2. We obtain an integral formula for the radial part of the vector of with an extreme K-typQ in the Whittaker model.

Original languageEnglish
Pages (from-to)243-260
Number of pages18
JournalTohoku Mathematical Journal
Issue number2
Publication statusPublished - 1998 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Principal series whittaker functions on'. Together they form a unique fingerprint.

Cite this